Ukrainian Mathematical Journal

, Volume 37, Issue 2, pp 149–153 | Cite as

Effective approximation of elementary functions by rational polynomials of order (n, 1)

  • V. R. Kravchuk


Elementary Function Rational Polynomial Effective Approximation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. K. Dzyadyk, “The A method and rational approximations,” Ukr. Mat. Zh.,37, 2, 250 (1985).Google Scholar
  2. 2.
    S. Pashkovskii, Computational Applications of Chebyshev Polynomials and Series [in Russian], Nauka, Moscow (1983).Google Scholar
  3. 3.
    N. I. Akhiezer, Theory of Approximation, Ungar (1956).Google Scholar
  4. 4.
    V. K. Dzyadyk, “An approximational method for the approximation by algebraic polynomials of the solutions of linear differential equations,” Izv. Akad. Nauk SSSR, Ser. Mat.,38, No. 4, 937–967 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • V. R. Kravchuk
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRKiev

Personalised recommendations